# SDR 211004004

- Difficulty date: June 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 200 RIGHT SIDE LONGERON 23.  FABRICATED AND INSTALLED REPAIR SKIN IAW SRM.
